# SDR CA991230037

- Difficulty date: November 29, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,239 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 9746101102
- Condition: Stuck
- Location: Mlg Selector
- Part time: 1,069 hours, 1,051 cycles
- Component: Mlg Selector, 532311210
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT COULD NOT SELECT THE GEAR UP BECAUSE THE GEAR SELECTOR HANDLE WOULD NOT MOVE. AFTER LANDING, MAINTENANCE DISCOVERED THE HANDLE LOCK OUT SOLENOID WAS STIFF TO OPERATE BECAUSE OF HEAVY GREASE ON THE SOLENOID SHAFT. THE SOLENOID WAS CLEANED AND LUBRICATED FOR PROPER OPERATION TO BE RESTORED.
